忠実な正規状態のもとでのベルの不等式について On Bell's Inequalities in Faithful Normal States

この論文にアクセスする

この論文をさがす

著者

抄録

Bell's inequalities in algebraic quantum field theory have been studied by Landau, Summers and Werner, and Halvorson and Clifton. Halvorson and Clifton showed that many normal states on local algebras associated with space-like separated bounded open regions violate Bell's inequalities under the the axioms of algebraic quantum field theory. In the present paper, I point out that many faithful normal states on local algebras associated with space-like separated bounded open regions violate Bell's inequalities under the axioms of algebraic quantum field theory.

収録刊行物

  • 科学基礎論研究  

    科学基礎論研究 34(1), 21-28, 2007-03-25 

    JAPAN ASSOCIATION FOR PHILOSOPHY OF SCIENCE

参考文献:  19件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018919392
  • NII書誌ID(NCID)
    AN00036945
  • 本文言語コード
    JPN
  • 資料種別
    ART
  • ISSN
    02227668
  • NDL 記事登録ID
    8838036
  • NDL 雑誌分類
    ZM4(科学技術--科学技術一般--自然科学)
  • NDL 請求記号
    Z14-80
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ